# SDR DALA2025031001826

- Difficulty date: March 3, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 28,398 hours, 10,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0838836) FCB BAFFLE HAS CORROSION BS 500I-500J RBL25 WL 155. INSTALLED FCB NEW BAFFLE AT BS500I-BS500J RBL25 WL 155 IAW B737-900 SRM 53-30-53-2R PROCEDURE 1 STEP 4N(1)(2)(3) AND BOEING DWG: 143A7505.
